# SDR ASAA2023081144555

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,845 hours, 11,289 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED #2 ENGINE VENTS AND DRAINS INSPECTION. FOUND OIL COMING FROM THE N2 DRIVE PAD DRAIN LINE. GROUNDED - YES. REPLACED #2 ENGINE N2 DRIVE PAD SEALOL SEAL IAW AMM 72-60-00-400-F00 UP TO STEP 5.G.(5) (D), LEAK CK STILL REQ JM 53119 08-11-23INSTALLED #2 ENGINE N2 DRIVE PAD COVER IAW AMM 72-63-01-400-801-F00 UP TO STEP 3.F.(2), LEAK CK STILL REQ JM 53119 08-11-23. INSP 82261 08-11-2023LEAK CHECK OF N2 SEALOL GOOD. NO LEAKS NOTEDLEAK CHECK OF DRIVE PAD COVER COMPLETE.
